# SDR RAIA00603027

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 18,009 hours, 16,666 cycles
- Engine: Allsn AE3007A
- Engine time: 13,391 hours, 9,676 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 23064999
- Part serial: 1211
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5491 - STL - NR 2 ENGINE AT 370FL SHOWED HIGH OIL TEMP.  COULD NOT BRING BACK INTO GREEN.  PRECAUTIONARY SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL COOLER.
